# SDR 05FDEA03510

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 30,569 hours, 21,451 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 11,000 FT ON  CLIMB-OUT, GOT EXCESSIVE CABIN ALTITUDE ECAM WARNING.  CABIN ALT WAS 10170.  FOLLOWED ECAM AND QRH.  NO FAULT LIGHTS COULD GET OUTFLOW VALVES TO CLOSE IN AUTO OR MANUAL.  AIR TURN BACK TO  KMEM NO DEFECTS NOTED.  AS PRECAUTIONARY SUGGEST CHANGING BOTH CABIN PRESSURE CONTROLLERS.  REMOVED AND REPLACED NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS IN REFERENCE TO A310-200 M/M 21-31-11-4.  TESTED IN REFERENCE TO A310-200 M/M 21-31-00-5-01 NO  DEFECTS NOTED.
